Integrability of three dimensional gravity field equations

Date
2022-02-10
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Physics: Conference Series
Print ISSN
17426588
Electronic ISSN
Publisher
IOP Publishing Ltd
Volume
2191
Issue
1
Pages
1 - 8
Language
English
Type
Conference Paper
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We show that the tree dimensional Einstein vacuum feld equations with cosmological constant are integrable. Using the sl(2, R) valued soliton connections we obtain the metric of the spacetime in terms of the dynamical variables of the integrable nonlinear partial diferential equations. © 2021 Published under licence by IOP Publishing Ltd.

Course
Other identifiers
Book Title
Keywords
Cosmological constants, Dynamical variables, Field equation, Gravity field, Integrability, Spacetime, Nonlinear equations
Citation
Published Version (Please cite this version)